# SDR CA960812017

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12203C
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) PUMP FAILED AFTER 2 HOURS IN SERVICE (5 STARTS).
